# SDR 06FDEA1755

- Difficulty date: May 9, 2006
- Submitted: May 10, 2006
- Operation: Air carrier
- Aircraft: N491FE
- Make and model: Boeing 727227
- Aircraft serial: 21529
- Aircraft time: 38,301 hours, 25,654 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 700-720 S26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT STRINGER 26R BETWEEN STA 700 TO STA 720 WAS OUT OF LIMITS AFTER CORROSION REMOVAL.  REMOVED DAMAGED AREA (SECTION OF STRINGER) IAW SRM 53-10-3, FIG 1.  FABRICATED REPAIR PART IAW SRM 53-10-3, INSTALLED ALL REPAIR PARTS IAW SRM 51-30-2.  REPAIR IS CLASSIFIED AS MAJOR PER FEDEX GMM 6-2-100.
